# SDR FDEA201208102937

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 417
- Aircraft time: 44,908 hours, 26,197 cycles
- Engine: Pwa PW4158
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT AFTER TAKE OFF.  FLAPS STUCK AT 20 DEGREES.  RECYCLE, NO HELP. RETRACTED NORMAL AFTER LANDING.  AFTER BLOCK IN, NOTED FLAPS WERE FULLY RETRACTED.  INTERROGATED MTP, NO FAULTS. INSPECTED BOTH NR 1 & NR 2 SFCC'S.  BOTH SFCC'S REGISTERED A "FLAP JAM" FAULT.  RESET BOTH SFCC'S & PERFORMED BITE TEST IAW TSM 27-50-00.  ALL TESTS PASSED  NO FAULTS NOTED WITH BOTH SYSTEM TORQUE LIMITER INDICATORS. VISUALLY INSPECTED ALL SCREWJACKS ON BOTH LT & RT FLAP ASSY.  ALL INSPECTIONS SATISFACTORY.  RAN BOTH ENGINES IAW JRH. OPERATED FLAPS IAW AMM 27-50-00-03 AT ALL FLAP SETTINGS SEVERAL TIMES. NO ABNORMALITIES NOTED.   NO FURTHER ABNORMALITIES NOTED ON MTP & OVERHEAD FLAP SYSTEM FAULT INDICATORS.  ACFT OK FOR SERVICE.
